W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RMT261418 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
08/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: other code and h6: code b20 - the device remains implanted.H6: b14 - a review of the manufacturing records indicated the lot met pre-release specifications.Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6), 2014, it is reported that a patient presented with a common iliac aneurysm on the left side (measured 33 mm) was treated with a gore® excluder® aaa endoprosthesis.On (b)(6), 2017, the patient's aneurysm grew to 42 mm due to a type ii endoleak.On (b)(6) 2017, onyx® embolization was performed.No further sac enlargement was detected during the follow-ups (the last one documented on (b)(6), 2022).It was additionally reported that the patient passed away on (b)(6), 2022 of unknown cause (event not related to device or procedure).
Additional Manufacturer Narrative
The device remains implanted in the patient.Therefore, a device evaluation could not be performed.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.H6: replaced code a0101 with a24, replaced code g04122 with g07001.